MAUDE Adverse Event Report: CONVATEC INC FLEXI-SEAL PROTECT PLUS; Tubes, gastrointestinal (and accessories)

CONVATEC INC FLEXI-SEAL PROTECT PLUS; Tubes, gastrointestinal (and accessories)
Model Number 421703
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tissue Breakdown (2681)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Common device name: tubes, gastrointestinal (and accessories).Affiliation: (b)(4).Based on the available information, this event is deemed to be a serious injury.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
It was reported patient exhibited a "full thickness wound, injury is adherent slouch covered.Injury is to the perirectal skin just inferior to the rectum." it was further stated the bag is usually at the end of the bed.The device was in place from april 1 to april 5.The device has been removed.

Brand Name
FLEXI-SEAL PROTECT PLUS
Common Device Name
Tubes, gastrointestinal (and accessories)
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key16760737
Report Number1049092-2023-00049
Device Sequence Number17668591
Product Code KNT
UDI-Device Identifier00768455145836
UDI-Public00768455145836
Combination Product (Y/N)N
Initial Reporter StateIN
PMA/510(K) Number
K190114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number421703
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2023
Initial Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown